# SDR CA120816001

- Difficulty date: July 14, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bell 429
- Engine: Pwc PW207D
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PW207D1
- Condition: Making Metal
- Location: Nr 2
- Part time: 29 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) WHILE ENROUTE, HAD TO SHUTDOWN ENGINE 2.  WERE CRUISING AT 9500 AND HEARD 2 AUDIBLE GRINDING NOISES FROM THE REAR OF THE ACFT.  ALMOST IMMEDIATELY WE RECEIVED A NR 2 ENGINE CHIP LIGHT.  AT THAT TIME THE ENGINE 2 OIL PRESSURE ALSO INDICATED IN THE RED. WE ELECTED TO SHUTDOWN ENGINE 2 AND DIVERTED.
